# SDR UIEA2019021903281

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 77,935 hours, 13,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH DOOR L1854 EMERGENCY LT FOUND INOP( LH DOOR L1854 EMERGENCY LT ASSY REPLACED AND OPERATIONAL TEST PASSED IAW AMM 33-51-05. )
